# SDR DALA2019041542420

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 72,695 hours, 53,924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Exposed
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE RED PULL HANDLE EXPOSED. REMOVED + REPLACED 2L DOOR SLIDE PER MD88 AMM 25-61 ALL TESTS GOOD. OK FOR SERVICE PER AMDS WORK CARD 2561-4002.
